Anabolics
Search More Than 6,000,000 Posts
Results 1 to 22 of 22

Thread: tetracycline

  1. #1
    smiler is offline Senior Member
    Join Date
    May 2005
    Posts
    1,751

    tetracycline

    i take 1000mg ed (1 500 mg cap 2x ed) been on it over a week. have not noticed any difference in my severe acne. how long until i see results. can i up the dose? should i?

  2. #2
    sasquatch's Avatar
    sasquatch is offline Associate Member
    Join Date
    Apr 2005
    Location
    forests of Pacific NW
    Posts
    236
    If tetracycline will work at all, results should be seen in about a week. Antibiotics are usually pretty fast acting. If you never see results with it, I would consult your dermatologist.

  3. #3
    smiler is offline Senior Member
    Join Date
    May 2005
    Posts
    1,751
    Quote Originally Posted by sasquatch
    If tetracycline will work at all, results should be seen in about a week. Antibiotics are usually pretty fast acting. If you never see results with it, I would consult your dermatologist.
    ok but by results do you mean no more new zits or all healing noticably?

  4. #4
    smiler is offline Senior Member
    Join Date
    May 2005
    Posts
    1,751
    anyone take more than 1000mg ed?

  5. #5
    nitro_fusion's Avatar
    nitro_fusion is offline Associate Member
    Join Date
    Feb 2005
    Location
    Provo Utah
    Posts
    164
    Hey i could tell improvements after like 2 weeks, but I found taking deoxycycline more useful. It wouldn't heal sores but it prevents a new break out from hitting bad.

  6. #6
    Indymuscleguy's Avatar
    Indymuscleguy is offline Senior Member
    Join Date
    Apr 2005
    Location
    USA
    Posts
    1,041
    Hey guys,

    Tetracycline...I'm doing the same dose, 500mg/bid, ed for the past month, and it's held my severe outbreak at bay...but NO BETTER. I've tried almost everything but Accutaine. EVERYTHING. I hope Accutaine works for me.

    Indymuscleguy

  7. #7
    Hollywood Harv is offline Junior Member
    Join Date
    Aug 2004
    Location
    Somewhere in Ontario
    Posts
    50
    Tetracycline is actaully pretty mild...maybe you wanna try a benzomyocin (sp?) cream or a product called Steivamyacin...its a topical with an antibiotic (erythromyocin) and a Vit A analogue...similar to what accutane is made of but less potent. Last line would probaly be Accutane.

  8. #8
    flexin-rph's Avatar
    flexin-rph is offline Associate Member
    Join Date
    May 2004
    Location
    the drug store
    Posts
    385
    Clinically, you may take tcn up to 4 times a day (2 gram/day max).

  9. #9
    sasquatch's Avatar
    sasquatch is offline Associate Member
    Join Date
    Apr 2005
    Location
    forests of Pacific NW
    Posts
    236
    Quote Originally Posted by Indymuscleguy
    Hey guys,

    Tetracycline...I'm doing the same dose, 500mg/bid, ed for the past month, and it's held my severe outbreak at bay...but NO BETTER. I've tried almost everything but Accutaine. EVERYTHING. I hope Accutaine works for me.

    Indymuscleguy
    Accutane works for almost everyone, as long as you follow the Doc's dosage and do the full course (16 weeks). I did it and it knocked my acne out completely. But there are some nasty side effects too. And it's expensive.

  10. #10
    smiler is offline Senior Member
    Join Date
    May 2005
    Posts
    1,751
    Quote Originally Posted by sasquatch
    Accutane works for almost everyone, as long as you follow the Doc's dosage and do the full course (16 weeks). I did it and it knocked my acne out completely. But there are some nasty side effects too. And it's expensive.
    i know you have to get frequent blood tests and its hard on the liver but what sides did you have?

  11. #11
    Hollywood Harv is offline Junior Member
    Join Date
    Aug 2004
    Location
    Somewhere in Ontario
    Posts
    50
    Quote Originally Posted by smiler
    i know you have to get frequent blood tests and its hard on the liver but what sides did you have?
    real dry skin and chapped lips

  12. #12
    sasquatch's Avatar
    sasquatch is offline Associate Member
    Join Date
    Apr 2005
    Location
    forests of Pacific NW
    Posts
    236
    Quote Originally Posted by smiler
    i know you have to get frequent blood tests and its hard on the liver but what sides did you have?
    I never got blood tests, and I never heard Accutane was hard on the liver. My dermatologist never did any blood or liver tests. SIde effects were as what is mentioned above: dry itchy skin, chapped lips, peeling skin, skin becomes very sensitive to sunlight. Possible headaches and nausea.

    ...and, if you're a chick, don't get knocked up while on Accutane, because your baby will look like Quasimoto.

  13. #13
    smiler is offline Senior Member
    Join Date
    May 2005
    Posts
    1,751
    Quote Originally Posted by sasquatch
    I never got blood tests, and I never heard Accutane was hard on the liver. My dermatologist never did any blood or liver tests. SIde effects were as what is mentioned above: dry itchy skin, chapped lips, peeling skin, skin becomes very sensitive to sunlight. Possible headaches and nausea.

    ...and, if you're a chick, don't get knocked up while on Accutane, because your baby will look like Quasimoto.
    when i talked to my doc about this he said blood test is mandotory every month, yes to check liver values, it is very, very hard on your liver

  14. #14
    sasquatch's Avatar
    sasquatch is offline Associate Member
    Join Date
    Apr 2005
    Location
    forests of Pacific NW
    Posts
    236
    Quote Originally Posted by smiler
    when i talked to my doc about this he said blood test is mandotory every month, yes to check liver values, it is very, very hard on your liver
    Hmm, when I took my course of accutane, it was the early 90's. Maybe they didnt know at the time it was hard on the liver.
    Or maybe my Dr. just didnt care.

  15. #15
    smiler is offline Senior Member
    Join Date
    May 2005
    Posts
    1,751
    Quote Originally Posted by sasquatch
    Hmm, when I took my course of accutane, it was the early 90's. Maybe they didnt know at the time it was hard on the liver.
    Or maybe my Dr. just didnt care.
    i typed it on google and the 1st 15 things that came up were for lawsuits and lawers looking for people who took this and had probs. i would like to try it but i am already pretty tough on my liver...if you catch my drift lol

  16. #16
    smiler is offline Senior Member
    Join Date
    May 2005
    Posts
    1,751
    Quote Originally Posted by flexin-rph
    Clinically, you may take tcn up to 4 times a day (2 gram/day max).
    4 xs ped day is crazy due to the fact you shouldnt eat 2hrs b4 and 1 hr after... i would never eat. can you take 2 twice per day? (4 totall)

  17. #17
    Magnum II's Avatar
    Magnum II is offline Associate Member
    Join Date
    Aug 2004
    Location
    Midwest
    Posts
    276
    Tetracycline, as someone said earlier, is a mild anti-biotic. I get good rersults with it when on cycle but never complete elimination of zits.

    Anyway, I'd say 1000 mg ED is a good dosage--I would just ask for the 250 mg caps and take them four times per day. I feel that you get better results by spreading the dosage out over the course of the day.

    Good luck bud.

  18. #18
    Rabduce is offline Associate Member
    Join Date
    Feb 2005
    Posts
    298
    try taking septra!

  19. #19
    Rabduce is offline Associate Member
    Join Date
    Feb 2005
    Posts
    298
    ur dermatologist will know what it is. Works really well

  20. #20
    nitro_fusion's Avatar
    nitro_fusion is offline Associate Member
    Join Date
    Feb 2005
    Location
    Provo Utah
    Posts
    164
    Take high dosages of DRY vitamin A and E for a couple weeks that helped me a lot.

  21. #21
    smiler is offline Senior Member
    Join Date
    May 2005
    Posts
    1,751
    Quote Originally Posted by nitro_fusion
    Take high dosages of DRY vitamin A and E for a couple weeks that helped me a lot.
    "dry"???

  22. #22
    frank_frank's Avatar
    frank_frank is offline Senior Member
    Join Date
    Jul 2003
    Location
    FLORIDA
    Posts
    1,192
    also high intake of vitamin b-5 will help...look it up

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •